# SDR DXTA2023071790910

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 2,961 hours, 1,874 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: 0110263501
- Part serial: 3QS005621
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

GEA FAIL 2 AMBER CAS: DURING CRUISE AT FL400 AMBER CAS MESSAGES ENG CTRL FAULT L AND PRESSURIZATION FAULT ILLUMINATED WITH LOSS OF INDICATION FOR L EBGINE OIL PRESSURE, L OIL TEMP, AILERON TRIM, RUDDER TRIM, L SPEED BRAKE PANELS. R SPEED BRAKE PANELS INDICATED EXTENDED AND CONFIRMED TO BE STOWED VISUALLY. THERE WAS NO CAS MESSAGE FOR GEA2. DESCENDING 7000 TO 6000 ALL IRREGULAR INDICATIONS, MESSAGES, AND DISPLAYS RETURNED TO NORMAL. RESOLUTION: REMOVED GEA7100 UNIT 2 P/N 011-02635-01 S/N 3QS005621 AND INSTALLED
CUSTOMER SUPPLIED REPAIRED GEA7100 P/N 011-02635-01 S/N 3QS006058.OPS CHECK GOOD, NO FAUL TS FOUND IN REF TO CESSNA 680A MM 31-40-15.
